# SDR DALA1017240627

- Difficulty date: July 20, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N627DL
- Make and model: Boeing 757232
- Aircraft serial: 22917
- Aircraft time: 75,924 hours, 36,586 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK, MAINTENANCE FOUND THE EMERGENCY PATH  LIGHTS AT ROW 4 INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT HARNESS.  OPERATIONAL CHECK WAS GOOD (2010-D0863)(DL757101934).
